TIAN You-xan, ZHANG Shi-sheng. Convergence of Ishikawa Type Iterative Sequence With Errors for Quasi-Contractive Mappings in Convex Metric Spaces[J]. Applied Mathematics and Mechanics, 2002, 23(9): 889-895.
Citation: TIAN You-xan, ZHANG Shi-sheng. Convergence of Ishikawa Type Iterative Sequence With Errors for Quasi-Contractive Mappings in Convex Metric Spaces[J]. Applied Mathematics and Mechanics, 2002, 23(9): 889-895.

Convergence of Ishikawa Type Iterative Sequence With Errors for Quasi-Contractive Mappings in Convex Metric Spaces

  • Received Date: 2001-04-03
  • Rev Recd Date: 2002-01-28
  • Publish Date: 2002-09-15
  • Some convergence theorems of Ishikawa type iterative sequence with errors for nonline ar general quasi-contractive mapping in convex metric spaces are proved. The results not only extend and improve the corre sponding results of L. B. Ciric, Q. H. Liu, H. E. Rho ades and H. K. Xu, at el but also give an affirmative answer to the open question of Rhoades-Naimpally-Singh in convex metric spaces.
  • loading
  • [1]
    Chang Shi-sheng,Cho Y J,Jung J S,et al.Iterative approximations of fixed points and solutions for strongly accretive and strongly pseudo-contractive mappings in Banach spaces[J].J Math Anal Appl,1998,224(1):149-165.
    [2]
    Ciric L B.A generalization of Banach's contraction principle[J].Proc Amer Math Soc,1974,45(1):267-273.
    [3]
    Chidume C E.Convergence theorems for strongly pseudo-contractive and strongly accretive mappings[J].J Math Anal Appl,1998,228(1):254-264.
    [4]
    Chidume C E.Global iterative schemes for strongly pseudo-contractive maps[J].Proc Amer Math Soc,1998,126(9):2641-2649.
    [5]
    Rhoades H E.Convergence of an Ishikawa type iteration scheme for a generalized contraction[J].J Math Anal Appl,1994,185(2):350-355.
    [6]
    XU Hong-kun.A note on the Ishikawa iteration scheme[J].J Math Anal Appl,1992,167(2):582-587.
    [7]
    Rhoades H E.Comments on two fixed point iteration methods[J].J Math Anal Appl,1976,56(2):741-750.
    [8]
    Naimpally S A,Singh K I.Extensions of some fixed point theorems of Rhoades[J].J Math Anal Appl,1983,96(2):437-446.
    [9]
    LIU Qi-hou.On Naimpally and Singh's open questions[J].J Math Anal Appl,1987,124(1):157-164.
    [10]
    LIU Qi-hou.A convergence theorem of the sequence of Ishikawa iterates for quasi-contractive mappings[J].J Math Anal Appl,1990,146(2):301-305.
    [11]
    Takahashi W.A convexity in metric space and nonexpansive mappings Ⅰ[J].Kodai Math Sem Rep,1970,22(1):142-149.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2202) PDF downloads(730) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return